JIPM (Jurnal Ilmiah Pendidikan Matematika)

JIPM (Jurnal Ilmiah Pendidikan Matematika) is a semiannual journal, published by Universitas PGRI Madiun on March and September. JIPM provides a forum for lecturers, academicians, researchers, practitioners, and students to deliver and share knowledge in the form of empirical and theoritical research articles, case studies, and literature reviews. The journal invites profesionals in study of Mathematics Education.

ISSN 2301-7929 (print)

ISSN 2502-1745 (online) 

Template JIPM on March 2016 until March 2017 can be downloaded here.

Template JIPM for Vol 6 No 1 (September 2017) can be downloaded here.


JIPM Indexed by:

Google Scholar; IPI (Portal Garuda); Cite Factor; ResearchBib; Eurasian Scientific Journal Index ;BASE (Bielefeld Academic Search Engine); ROAD ; OpenAIRE ;OneSearch ;DRJI (Directory of Research Journal Indexing) ;

Journal Homepage Image





Standard: JIPM Call for Papers

Posted: 2017-03-31 More...
More Announcements...

Vol 5, No 2 (2017)

Cover Page